| Catalog Number |
09P31-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Aneurysm (1708); Renal Failure (2041); Respiratory Acidosis (2482); Liver Failure (4492)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2023, abbott point of care (apoc) was contacted by a customer regarding i-stat chem8+ cartridge that yielded discrepant potassium results on a 44 year old female patient diagnosed with a ruptured aortic root aneurysm.Acute liver failure; renal failure; coagulopathy; severe metabolic acidosis and hyperlactataemia.There was no additional patient information at the time of this report.Return product is not available for investigation.Method: i-stat; date: (b)(6) 2023; tested: 17:05; result: >9 mmol/l; sample: a.Method: i-stat ; date: (b)(6) 2023 ; tested: 17:16; result: >9 mmol/l; sample: b.Method: lab abg; date: ni; tested: ni; result: 5.1; sample: ni.-collection times not reported.-lab test/collect/sample infomation not reported.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 31-oct-2023.A review of the device history record (dhr) confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Al, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for chem8+ cartridge lot h23119.